# SDR UIEA200600161

- Difficulty date: July 6, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,894 hours, 20,692 cycles
- Engine: Ge CF650E2
- Engine time: 55,418 hours, 11,211 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 73836222
- Part serial: JC38022
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT FL LEVEL 310, NR 3 ENG OVERHEAT LIGHT CAME ON.  ACCOMPLISHED PROCEDURES AS PER FHB 3.35.5.6.  OVERHEAT LIGHT EXTINGUISHES WHEN THROTTLE WAS RETARDED, ALSO WITH THE BLEED AIR VALVE SWITCH IN CLOSED POSITION VALVE LIGHT FAILED TO COME ON.  THERE WAS PRESS DROP, UNTIL ENGINE WAS TOTALLY AT IDLE.  THE LIGHT CAME ON, THROTTLE WAS ADVANCED AGAIN AND THE OVERHEAT LIGHT CAME ON WHEN EVER 761.N1 WAS REACHED.  ALSO, THE OVERHEAT LIGHT CAME ON WHEN THE AIRCRAFT ENCOUNTERED ANY TURBULENCE.  XRERRED TO DPG 83153 DMI M06-098 MEL 36-05 PER MEL 36-5-1.  REMOVED AND REPLACED NR 3 ENG PYLON VLV IAW MM 36-11-06.  REMOVED AND REPLACED NR 3 ENG OVERHEAT TEMP SWITCH IAW MM 36-22-01.  DMI CLOSED.
